# SDR 2006FA0000343

- Difficulty date: April 1, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N79HR
- Make and model: Amtr LC41550FG
- Aircraft serial: 41017
- Engine: Cont TSIO550C
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: M3081
- Condition: Broken
- Location: Rt Magneto
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON ENGINE GROUND RUN PRIOR TO FLIGHT MAGNETO CHECK FOUND RT MAGNETO HAD FAILED INSPECTION FOUND POINTS BROKEN PICTURE INCLOSED.  (K)
